World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×

System Upgrade on Tue, May 28th, 2024 at 2am (EDT)

Existing users will be able to log into the site and access content. However, E-commerce and registration of new users may not be available for up to 12 hours.
For online purchase, please visit us again. Contact us at customercare@wspc.com for any enquiries.
Journal of Algebra and Its Applications cover

Volume 05, Issue 01 (February 2006)

No Access
GENERALIZED ENDOPRIMAL ABELIAN GROUPS
  • Pages:1–17

https://doi.org/10.1142/S0219498806001545

No Access
SOME CHARACTERIZATIONS OF DESARGUESIAN TRANSLATION PLANES
  • Pages:19–33

https://doi.org/10.1142/S0219498806001557

No Access
THE DISCRIMINANT OF ABELIAN NUMBER FIELDS
  • Pages:35–41

https://doi.org/10.1142/S0219498806001636

No Access
ON THE ALGEBRAIC PARAMETERS OF CONVOLUTIONAL CODES WITH CYCLIC STRUCTURE
  • Pages:53–76

https://doi.org/10.1142/S0219498806001570

No Access
IDENTITIES RELATING THE JORDAN PRODUCT AND THE ASSOCIATOR IN THE FREE NONASSOCIATIVE ALGEBRA
  • Pages:77–88

https://doi.org/10.1142/S0219498806001594

No Access
DIEUDONNÉ DETERMINANTS FOR SKEW POLYNOMIAL RINGS
  • Pages:89–93

https://doi.org/10.1142/S0219498806001600

No Access
THE SCHEME OF FORMAL CURVES ON AN ABELIAN VARIETY
  • Pages:95–103

https://doi.org/10.1142/S0219498806001612

No Access
ON SOME LATTICES OF MODULE CLASSES
  • Pages:105–117

https://doi.org/10.1142/S0219498806001624